# SDR K11A2008112872219

- Difficulty date: May 10, 2007
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,965 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB TOP SKIN HAS SURFACE CORROSION AT THE 3 OTBD ELEVATOR HINGE POINT. ( RT STAB STA 168 )
